Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 345261, 15 pages
Research Article

On Uniformly Bazilevic and Related Functions

Mathematics Department, COMSATS Institute of Information Technology, Park Road, Islamabad, Pakistan

Received 28 November 2011; Accepted 10 December 2011

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Khalida Inayat Noor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khalida Inayat Noor, “On Uniformly Bazilevic and Related Functions,” Abstract and Applied Analysis, vol. 2012, Article ID 345261, 15 pages, 2012.